MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0952-8180(03)00028-x

Медицинская библиотека · Journal of clinical anesthesia · 2003

Rebound hyperkalemia after cessation of intravenous tocolytic therapy with terbutaline in the treatment of preterm labor: anesthetic implications.

Kuczkowski Krzysztof M, Benumof Jonathan L

Клинический случайСтатьяПеревод в очереди

Аннотация

Beta-adrenergic agents have been widely used in obstetrics to attenuate premature labor (termed tocolytic therapy), delay delivery, allow fetal maturation, and thereby reduce neonatal morbidity and mortality. Hypokalemia is a common side effect during beta-adrenergic tocolytic therapy for the treatment of preterm labor. Although rebound hyperkalemia after cessation of tocolytic therapy with ritodrine has been reported, there have been no reports of hyperkalemia occurring after the cessation of beta-adrenergic tocolytic therapy with terbutaline for preterm labor; we report such a case.

Для цитирования: Kuczkowski Krzysztof M, Benumof Jonathan L. Rebound hyperkalemia after cessation of intravenous tocolytic therapy with terbutaline in the treatment of preterm labor: anesthetic implications.. Journal of clinical anesthesia. 2003. DOI: 10.1016/s0952-8180(03)00028-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.